Tylenol Recall 2009?

There's a recall on Tylenol. What are the details of the Tylenol recall 2009?
The recall is because of reports of a MOLDY smell that can cause nausea and stomach pain. News of the recall was posted on the Food & Drug Administrations website today.
My Tylenol is part of the recall, what should I do?

asked by Alexander in Law & Ethics | 2779 views | 12-29-2009 at 03:06 PM

The FDA has issued a statement announcing the recall of Tylenol Arthritis Pain Caplet 100 count bottles that have the red colored EZ-Open top. The recall is being made by Mcneil Consumer Healthcare.

A recall last month included five lots of the product with the Red EZ-Open Cap, but now Tylenol says all lots of the Tylenol Arthritis Pain caplets are included.

answered by Anthony | 12-29-2009 at 03:15 PM

Only five lots were included in the first recall last month. The company says the odor is caused by small amounts of a chemical that may be linked to wooden pallets used to transport the pills.

Those affected should stop taking the medication immediately and contact Tylenol at 1-888-222-6036 or www.tylenol.com. Those with medical concerns should immediately contact their doctor.

Tylenol says it plans to reintroduce the arthritis caplets in January 2010.

answered by Maggie | 12-29-2009 at 03:19 PM

comment
Thread Tools
vBulletin® Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.